# SDR 96FDEA01327

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556236
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0328 AND 001, CORROSION (C53-111-01, -2) ON STR 27L BS 720A PLUS 10 WL 150 LBL 15.  *S/D*  REMOVED DAMAGED SECTION FROM 720A PLUS 7 TO 720A PLUS 10.  REPAIRED STR SECTION PER FEDEX SRM 53-10-1, 53-10-3 FIG 1.
